# SDR BAQA091493

- Difficulty date: December 17, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N199SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6396
- Aircraft time: 6,036 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 365A12002002
- Part serial: 20436312413255
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE NEEDS PAINT REPAIR.   REPLACED WITH SERVICEABLE UNITS.
